Ask a doctor

Juvederm Voluma Causing Malar Edema, Confused, Help!

Hi! I had juvederm voluma in my cheeks 3 weeks ago. For the first 2 week I had some strange side effects, of palpitations, extreme muscle fatigue and numbness... then suddenly they disappeared.I am now noticing ridges/lines running across my cheeks and swelling across that line, I believe is malar edema,also I feel heat coming out of my cheeks and the injection site now is turning pink... please could u tell me what I could do about these lines and swelling? and wat are the chances of any lumps?

Doctor Answers (1)

Juvederm Voluma

+1

From your photos and description, I would see the physician to make sure you either do not have an infection, an allergic reaction, or that the product was not injected too superficial. Each of these would require different treatment.


Houston Facial Plastic Surgeon
4.5 out of 5 stars 79 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.